MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION UNO 102 EE; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION UNO 102 EE; LIFT, PATIENT, NON-AC-POWERED
Model Number 2010004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was confirmed that the lift was equipped with a q-link 13 attachment, and the sling bar involved in this event was a liko universal sling bar 450.The q-link 13 and the sling bar will be returned for inspection.Uno 102 mobile lift has electric raising and lowering of the lift arm.Uno mobile lift is intended mainly for use in post acute care facilities like nursing homes and other care homes in the most common lifting situations, for instance, transfers between bed and wheelchair, to and from toilet and for lifting to and from the floor.Uno mobile lift has three alternative height settings, in order always to provide the optimum lifting height.Pain is an unpleasant sensation occurring in varying degrees of severity and typically stops once the stimulus is removed.It is not life threatening, not and do not require treatment to prevent a permanent impairment of a body function or structure.In this event, the patient did not sustain permanent impairment of a body function or permanent damage to a body structure and did not require medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, therefore, this event will be assessed as non-serious.Additionally, the q-link 13 and the sling bar involved in this case will be returned for inspection.All additional and relevant information received during the course of the inspection will be documented in a final report.
 
Event or Problem Description
It was reported that with during a transfer from wheelchair to bed using an uno 102 lift and non-liko sling (human care), the sling bar detached, and the patient fell first onto the bed, and then onto the floor.The patient reported pain after the fall, and a red mark was observed on their back.No medical intervention was required.The staff involved in the event did not report any sing of device malfunction.
 
Additional Manufacturer Narrative
The slingbar and q-link 13 were returned to the manufacturing site for inspection.A visual inspection was performed.The slingbar had scratches and dents on the quick-release hook, which are not considered to be a result of normal wear.The scratches and dents indicate that the quick-release hook has not been correctly attached to the q-link 13.No deviations were observed on the q-link 13.A functional test was performed by attaching the slingbar's quick-release hook to the q-link 13.The test was successful as the slingbar was attached to the q-link 13 without any issues.It was concluded that the likely cause of the reported incident was that the slingbar had been incorrectly attached to the q-link 13.Although there was no serious injury associated with the reported event and the investigation concluded the incident was caused by use error, if the reported incident were to recur, it could lead to serious injury or death.
 
Event or Problem Description

Brand Name
UNO 102 EE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21241289
Report Number8030916-2025-00005
Device Sequence Number8605986
Product Code FSA
UDI-Device Identifier00887761981775
UDI-Public(01)00887761981775
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2010004
Device Catalogue Number2010004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown